# SDR ALGA032020179YTKB

- Difficulty date: March 14, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N9YTKB
- Make and model: Agusta AW139
- Aircraft serial: 41395
- Aircraft time: 2,358 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 3P5331A38431
- Condition: Corroded
- Location: Fuselage
- Part time: 2,358 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE FORWARD LOWER PANEL WAS FOUND TO BE CORRODED BETWEEN BS 3120 AND 3900. MAJOR REPAIR PERFORMED.
